# SDR A6WA200460028

- Difficulty date: May 10, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT MEMBER ADJACENT TO FLOORBEAM 15.52 INCHES FROM DOOR 1L.  MAINTENANCE REPLACED JOINT PLATE WITH MANUFACTURED REPAIR PART IAW BAE SRM 51-20
